Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Sharp effective Nullstellensatz


Author: János Kollár
Journal: J. Amer. Math. Soc. 1 (1988), 963-975
MSC: Primary 12E99; Secondary 11C08, 11J99, 13B25
MathSciNet review: 944576
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 12E99, 11C08, 11J99, 13B25

Retrieve articles in all journals with MSC: 12E99, 11C08, 11J99, 13B25


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1988-0944576-7
Keywords: Nullstellensatz, polynomial rings, ideals
Article copyright: © Copyright 1988 American Mathematical Society